Phenergan User Reviews

Phenergan - User Reviews

Phenergan User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Phenergan sorted by most helpful. Patient Discussions FAQs


Comment from: loverofallburms, 19-24 on Treatment for 2-5 years (Patient) Published: September 18

This medication has came in handy SO many times it is not possibe to tell you! I get nausious when I am overly stressed, After hours of a migrane headache, and in a car. I use it for all reasons mainly the migranes and stress but I have never found a pill that works for me when I need it to!

Related Reading: headache | stress

Comment from: darlingnikki88, 35-44 on Treatment for 10+ years (Patient) Published: August 08

I am a former opiate addict (morphine, oxycontin, heroin, hydrocodone, etc) and this was my BEST friend when I was in withdrawal. There are NO OTC nausea meds that work, this is the best thing since sliced bread as far as nausea meds go. I have been clean for 5 years and counting, and I give Phenergan lots of credit for helping me get through the darkest hours of withdrawal. Anyone out there going through this terrible disease, u r in my prayers and just know that there is hope and life after addiction. Most treatment centers will help people with no job or insurance, which is something I wish I had known when I was out there using. Also consider methadone therapy if u can get the money, it saved my life! God bless and stay strong, you are not alone! :)

Related Reading: oxycontin | Phenergan

Published: August 14

Be careful with this drug with the elderly. It was given to my 83 year old mother. She took a nose dive with her health, she started hallucinating, thrashing, no control of her arms, legs. Next day had 2 massive strokes.

Comment from: GimpMan, 45-54 Female on Treatment for 6 months - 1 year (Patient) Published: March 20

I have taken numerous medications for severe bouts of nausea for over two years now, and Phenegran has been by far the best medication for me. Initially, this medication will make you feel either drunk or sleepy, but as with most medications, the side-effects will diminish with continued use. Lastly, given that Phenegran dramatically reduces your breathing, please do not use more than 50 mg unless your doctor has prescribed a higher dose. Phenegran has been great for eliminating my nausea, and the side-effects will reduce significantly over time. So, if you have chronic nausea, Phenegran might be a wise choice.

Comment from: 19-24 on Treatment for less than 1 month (Patient) Published: July 19

This was THE most unpleasant drug I've ever been on, which is saying a lot, trust me. My neurologist gave this to me to treat nausea associated with my migraines. After taking it, I began to have SCARY hallucinations, "out-of-body" sensations, and several fainting spells. I ended up at the ER with an IV in my arm to flush the drug out of my system. Be very careful if you take this medication!!

Related Reading: fainting

Comment from: 19-24 on Treatment for 5-10 years (Patient) Published: November 26

Works great for nausea, can cause you to be drowsy. I take half a pill (12.5 mg) when I am nauseous, and that works perfect for me. I can still function normally with that dose.

Comment from: MaMa, 55-64 on Treatment for less than 1 month Published: November 14

With only two doses of this medication my mother became delirious, anxious and paranoid. She saw children under the bed, on the ceiling and heard them talking. She was hospitalized and knew that the hospital staff was trying to poison her. She didn't want to talk but wanted to write everything. Her writings looked like a three-year had written it. She saw people at the bedroom window talking and smoking. It took her almost two weeks before she was somewhat her self again. I would defiantly not recommend this drug for the elderly.

Related Reading: smoking

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: May 21

I took phenergan as a last resort to try and treat my severe nausea and vomiting. I am allergic to all of the other anti-nausea meds. I took this med and had horrible horrible side effects. I was having vision changes, dizziness, felt really out of it and loopy. Will never take it again. Did nothing to help my nausea.

Related Reading: nausea and vomiting | dizziness


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Allergies & Asthma

Improve treatments & prevent attacks.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD